MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIPRO II; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

DAVIS & GECK CARIBE LTD SURGIPRO II; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number VP-832-X
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when suturing the larynx in an open total laryngectomy and bilateral pectoralis major flap, after the first bite was taken, the needle broke off from the suture.They used another device to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one representative sample of one device.The visual inspection and functional evaluation of the returned samples had acceptable results.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGIPRO II
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7762529
Report Number9612501-2018-01424
Device Sequence Number11015895
Product Code GAW
UDI-Device Identifier10884521039339
UDI-Public10884521039339
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K050947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberVP-832-X
Device Catalogue NumberVP-832-X
Device Lot NumberD7D0598EPX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2018
Initial Date Received by Manufacturer 07/24/2018
Supplement Date Received by Manufacturer08/08/2018
10/24/2018
Initial Report FDA Received Date08/08/2018
Supplement Report FDA Received Date10/02/2018
11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1